Propylthiouracil로 인한 ANCA 양성 혈관염과 동반된 막성 콩팥병증 1예
A Case of MPO-ANCA Positive Vasculitis Associated with Pulmonary Nodules and Membranous Nephropathy Following Propylthiouracil Treatment
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
그레이브스 병을 PTU로 치료하였을 경우 드물게 항중성구 세포질 항체 양성 혈관염이 동반된다는 것은 알려져 있는 사실이다. 혈관염은 대부분 반월상 사구체 신염과 같은 pauci- immune 사구체 신염으로 신장을 침범하게 되지만, 드물게 막성 콩팥병증이 동반된다는 보고 있다. 이는 자가면역 갑상선 질환 치료 과정에서 항갑상선제나 자가면역 갑상선 질환에 의한 이차적 결과로 생각해 볼 수 있고, 일차적인 가능성도 배제할 수 없다. 저자들은 58세 그레이브스 병으로 진단 받고 PTU를 복용하던 환자에서 다발성 폐결절 형태의 항중성구 세포질 항체 양성 혈관염이 발생하고 동시에 막성 콩팥병증이 진단되어 보고하고자 한다.
Abstract
Vasculitis is one of the rare complications of antithyroid drugs. In most cases, it is associated with ANCA and usually involves more than one organ. Renal involvement is the most common manifestation, and mainly presents as pauci-immune glomerulonephritis. We experienced MPO-ANCA-positive vasculitis and renal involvement presenting as membranous nephropathy following propylthiouracil (PTU) treatment. Cases of MPO-ANCA-positive vasculitis with membranous nephropathy are very uncommon, and the relationship between PTU and glomerulonephritis with immune complex deposition is unclear at present. A 58-year-old woman who had been treated with PTU for Graves’ disease was admitted because of dyspnea and general edema. Chest computed tomography showed multiple nodules in both lung fields. The serum level of MPO-ANCA was positive. Initial laboratory findings included proteinuria, hematuria and increased serum creatinine. We thought that MPO-ANCA-associated vasculitis was induced by PTU and renal involvement. Renal biopsy revealed membranous nephropathy. (Korean J Med 2011;81:397-402)
참고문헌 (18)
- Bosch X, "Antineutrophil cytoplasmic antibodies", Lancet, 368, pp.404~418 (2006)
- Cooper DS, "Antithyroid drugs", N Engl J Med, 311, pp.1353~1362 (1984)
- Zimmerman D, "Thyrotoxicosis in children", Endocrinol Metab Clin North Am, 27, pp.109~126 (1998)
- Stankus SJ, "Propylthiouracil-induced hypersensitivity vasculitis presenting as respiratory failure", Chest, 102, pp.1595~1596 (1992)
- Dolman KM, "Vasculitis and antineutrophil cytoplasmic autoantibodies associated with propylthiouracil therapy", Lancet, 342, pp.651~652 (1993)
- Ah Young Kang, "Diffuse Alveolar Hemorrhage Associated with Antineutrophil Cytoplasmic Antibody levels in a Pregnant Woman Taking Propylthiouracil", The Korean Journal of Internal Medicine, 21(4), pp.240~243 (2006), 대한내과학회
- Chen YX, "Propylthiouracil-associated antineutrophil cytoplasmic autoan tibody-positive vasculitis: retrospective study of 19 cases", J Rheumatol, 34, pp.2451~2456 (2007)
- Yu F, "Clinical and pat hological features of renal involvement in propylthiouracil-associated ANCA-positive vasculitis", Am J Kidney Dis, 49, pp.607~614 (2007)
- Wada N, "Prevalence of serum anti-myeloperoxidase antineutrophil cytoplasmic antibodies (MPO-ANCA) in patients with Graves' disease treated with propylthiouracil and thiamazole", Endocr J, 49, pp.329~334 (2002)
- Cin MO, "Prevalence and clinical significance of antineutrophjl cytoplasmic antibody in Graves' patients treated with propylthiouracil", Int J Clin Pract, 63, pp.299~302 (2009)
- Jiang X, "Transformation of lupus-inducing drugs to cytotoxic products by activated neutrophils", Science, 266, pp.810~813 (1994)
- Von Schmiedeberg S, "Neutrophils and drug metabolism", Science, 268, pp.585~586 (1995)
- Shimizudani N, "A case of MPO-ANCA positive vasculitis associated with multiple pulmonary nodules following propylthiouracil treatment", Nihon Kokyuki Gakkai Zasshi, 47, pp.98~103 (2009)
- Booth AD, "Outcome of ANCA-associated renal vasculitis: a 5-year retrospective study", Am J Kidney Dis, 41, pp.776~784 (2003)
- Winters MJ, "ANCA-positive glomerulonephritis and IgA nephropathy in a patient on propylthiouracil", Pediatr Nephrol, 17, pp.257~260 (2002)
- Grcevska L, "Membranous nephropathy associated with thyroid disorders", Nephron, 86, pp.534~535 (2000)
- Weetman AP, "Autoimmune thyroid disease: developments in our understanding", Endocr Rev, 5, pp.309~355 (1984)
- 김현정, "그레이브스 병에 병발한 막성 신병증 1예", 대한내과학회지, 65(1), pp.131~141 (2003), 대한내과학회
